JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 1, Article 12
On Certain Subclass of Bazilevič Functions

    Authors: Dong Guo, Ming-Sheng Liu,  
    Keywords: Bazilevič Function, Subordination relationships, Inclusion relationship, Coefficient estimates, Integral operator, Covering theorem, Fekete-Szegö inequalities.
    Date Received: 22/09/06  
    Date Accepted: 26/02/07  
    Subject Codes:

Pri 30C45; Sec 26A33, 33C05.

    Editors: Hari M. Srivastava,  

Let $ $ mathcal{H}$ be the class of functions $ f(z)$ of the form $ f(z)=z+$ sum_{n=2}^{$ infty}a_{n}z^{n} $, which are analytic in the unit disk $ $ mathcal{H}$ and study its some properties. The subordination relationships, inclusion relationships, coefficient estimates, the integral operator and covering theorem are proven here for each of the function classes. Furthermore, some interesting Fekete-Szegö inequalities are obtained. Some of the results, presented in this paper, generalize the corresponding results of earlier authors.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login